Top answers from doctors based on your search:
Disclaimer

hormonal imbalance plan b

A 23-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
Too much plan B: Plan b is an excellent form of emergency contraception but it should not be used routinely. If you have used Plan B 10 times you need to be on anothe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Audrey Lance
14 years experience Gynecology
Bloating: Plan B is not the cause of this - the plan B that you took 2 months ago was out of your system almost as quickly as you took it - it only lasts a coup ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Congratulations: You did the right thing by making the adult decision to take plan b. The effects on your normal cycle are not altogether predictable. Especially, don' ... Read More
A 38-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Not plan b : The effects of plan n the only last for a day or two. Symptoms you are having at this time would not be related to that. If you think you might be pr ... Read More
A 18-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: No, with the resumption of your period Mother Nature has "reset" your cycle back to normal for you.
A 18-year-old female asked:
Dr. Yvette Westford
20 years experience Obstetrics and Gynecology
Yes: Because you are probably mid cycle and ovulating.
A 22-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Plan B: Would get a urine/ blood HCG as Plan B may not be 100% effective. F/U wiht Ob-gyn
A 19-year-old female asked:
Dr. Morton Levitt
A Verified Doctor answered
A US doctor answered Learn more
Acne: Nobody is completely sure what causes acne. Experts believe the primary cause is a rise in androgen levels - androgen is a type of hormone. Androgen l ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Gugulipid: Gugulipid is one herb with documented literature in the indian journal of dermatology to help acne. It does not work on the hormones. It's effect is o ... Read More
1
1 comment
1
1 thank
A 22-year-old female asked:
Dr. Seth Derman
33 years experience Fertility Medicine
Birth control pills: If the acne is caused by hormone imbalance, the first thing to do is make sure there are no hormonal issues such as thyroid problems that need to be c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month